# SDR HALA2017121908762

- Difficulty date: December 18, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 25,417 hours, 3,983 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 DOOR SLIDE LIGHT EPSU FAILED SELF TEST WITH EXTERIOR LED RED LIGHT ILLUMINATED.  REPLACED THE SLIDE IAW 2561-9403.
